# SDR CALA2017042801157

- Difficulty date: April 25, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 29,148 hours, 19,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D534800432070
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE R2 DOOR SILL FR66-68 CORROSION.  REMOVED AND REPLACED AFT CABIN FLOOR STRUCTURE R2 DOOR SILL FR66 -68 IAW SRM 51-72-11, 53-41-14, 51-42-.
